# SDR DALA2020071702594

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,071 hours, 7,851 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CONTINUOUSLY ILLUMINATED WHILE IN THE ARMED POSITION.  FOUND CPC1 TO BE FAULTY PERFORMED CPC 1 RESET AND TEST PER AMM 21-31.  OPS CHECK NORMAL.
